With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get free booklets, access Hysterectomy Checkpoints and more. You are not alone. The HysterSisters are here for you. Join us today!
I had a total abdominal hysterectomy on 6/20/05. I'm having a lot of lower back and abdominal cramping like I used to with mensturation. I still have my right ovary and fallopian tube but that's it. Should I be concerned? I'm not sure if I should keep popping motrin and wait it out or check in again with my obgyn. I'm not due to see him again until April. If anyone has had a similar experience I would be so grateful for your advice...
dessert1st, You should probably call your Dr. if it's bothering you. I've not had this problem, but it just doesn't sound right, does it? There shouldn't be anything left to cramp, should there? Call and make an appt. See what the Dr. has to say. I'd be really interested to hear!!
Good luck to you!!! Bernadette
Hi Rebecca, just thought Id let you know that I have been having problems with cramping. it started just a few weeks after surgery. I had tah/bso so couldnt understand it. Anyway after it being swept aside by my doctor and consultant I looked on this site and saw a few sisters with the same problem. I also had very, slight spotting on two occasions. I read a post about granulation on the vaginal cuff, this is where the vaginal cuff isnt healing properly. I saw another doctor last week and after examining me he confirmed I have granulation and Im waiting for another appointment to get this treated. There is a thread with more info which you might find interesting. Hope this helps
You know I've had some bloody spotting as well. Particularly after relations with my hubby. I checked out the thread and that silver nitrate sounds nasty. I'm not sure what I'm going to do. If it gets much worse I will have to schedule an appt. I wonder what happens if you just keep the granulation? I'm due to go in April and I don't want to visit any sooner unless it's an absolute necessity. I'm not sure if I'm there yet. I really appreciate your taking out time to answer.
I would avoid taking ibuprofen (Motrin) every day long-term because it causes stomach and intestinal bleeding. It can lower your blood count without you realizing it. If you're having to take any pain-killer long-term, I'd let the doctor know you're in pain. April is too long to wait.